# SDR DALA2021113007360

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 67,856 hours, 24,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 PLASTIC EMERG LIGHT HOUSING AT SEATS 25D &37D ARE BROKEN. CORRECTIVE ACTION: R&R PLASTIC EMERG LIGHT HOUSINGS AT SEATS 25-27D. OPS CK GOOD. (7894008)
